ibrahim aktaş
ibrahim aktaş
Department of Mathematics, Karamanoğlu Mehmetbey University
Potvrđena adresa e-pošte na kmu.edu.tr
Naslov
Citirano
Citirano
Godina
Bounds for radii of starlikeness of some -Bessel functions
İ Aktaş, Á Baricz
Results In Mathematics 72 (1), 947-963, 2017
232017
Bounds for the radii of univalence of some special functions
I Aktaş, Á Baricz, N Yağmur
Mathematical Inequalities And Applications, 2017
222017
Bounds for radii of starlikeness and convexity of some special functions
İ Aktaş, Á Baricz, H Orhan
Turkish Journal of Mathematics 42 (1), 211-226, 2018
192018
Geometric and monotonic properties of hyper-Bessel functions
İ Aktaş, Á Baricz, S Singh
The Ramanujan Journal, 2020
82020
Bounds for radii of convexity of some q-Bessel functions
İ Aktaş, H Orhan
Bulletin of the Korean Mathematical Society 57 (2), 2020
8*2020
Radii of Uniform Convexity of some special functions
İ Aktaş, E Toklu, H Orhan
Turkish Journal of Mathematics 42 (6), 3010-3024, 2018
62018
DISTORTION BOUNDS FOR A NEW SUBCLASS OF ANALYTIC FUNCTIONS AND THEIR PARTIAL SUMS
İ Aktaş, H Orhan
Bulletin of the Transilvania University of Brasov 8 (57), 1-12, 2015
52015
HESSENBERG MATRICES AND THE PELL-LUCAS AND JACOBSTHAL NUMBERS
İ Aktaş, H Köse
International Journal of Pure and Applied Mathematics 3 (101), 425-432, 2015
52015
Radii problems for normalized q− Bessel and Wright functions
E Toklu, İ Aktaş, H Orhan
Acta Universitatis Sapientiae, Mathematica 11 (1), 203-223, 2019
42019
On partial sums of normalized q-Bessel functions
İ Aktaş, H Orhan
Comunications of the Korean Mathematical Society, 2018
4*2018
Partial sums of Hyper-Bessel function with applications
İ Aktaş
Hacettepe Journal of Mathematics and Statistics 49 (1), 380-388, 2020
32020
Partial sums of the normalized Dini functions
İ Aktaş, H Orhan
Journal of Classical Analysis 9 (2), 127-135, 2016
32016
On new subclasses of bi-univalent functions defined by generalized Sălăgean differential operator
E TOKLU, İ AKTAŞ, F SAĞSÖZ
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
12019
Certain geometric properties of a normalized hyper-Bessel function
İ Aktaş
FACTA Universitatis Series: Mathematics and Informatics 35 (1), 179-186, 2020
2020
On some geometric properties and Hardy class of q-Bessel functions
İ Aktaş
AIMS Mathematics 5 (4), 2020
2020
On some propertıes of generalızed struve functıon
İ Aktaş, H Orhan, D Raducanu
Communications Faculty of Sciences University of Ankara Series A1 …, 2020
2020
On monotonic and logarithmic concavity properties of generalized k k-Bessel function
İ Aktaş
Hacettepe Journal of Mathematics and Statistics, 2020
2020
Lemniscate and Exponential Starlikeness of Regular Coulomb Wave Functions
İ Aktaş
Studia Scienticarum Mathematicarum Hungarica, 2020
2020
On some properties of hyper-Bessel and related functions
İ Aktaş
TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS 9 (1), 30-37, 2019
2019
Normalize Edilmiş Hata Fonksiyonunun Kısmi Toplamları Üzerine
İ Aktaş
Gümüşhane Üniversitesi Fen Bilimleri Enstitüsü Dergisi 9 (3), 501-504, 2019
2019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20